Open Access

The Faddeev equation and essential spectrum of a Hamiltonian in Fock space

     Article (.pdf)

Abstract

A Hamiltonian (model operator) $H$ associated to a quantum system describing three particles in interaction, without conservation of the number of particles, is considered. The Faddeev type system of equations for eigenvectors of $H$ is constructed. The essential spectrum of $H$ is described by the spectrum of the channel operator.


Full Text





Article Information

TitleThe Faddeev equation and essential spectrum of a Hamiltonian in Fock space
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 47-57
MathSciNet MR2815372
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Mukhiddin I. Muminov
Samarkand State University, Department of Physics and Mathematics, 15 University Boulevard, Samarkand, 140104, Uzbekistan

Tulkin H. Rasulov
Bukhara State University, Faculty of Physics and Mathematics, Department of Algebra and Analysis, 11 M. Ikbol, Bukhara, 200100, Uzbekistan 


Citation Example

Mukhiddin I. Muminov and Tulkin H. Rasulov, The Faddeev equation and essential spectrum of a Hamiltonian in Fock space, Methods Funct. Anal. Topology 17 (2011), no. 1, 47-57.


BibTex

@article {MFAT550,
    AUTHOR = {Muminov, Mukhiddin I. and Rasulov, Tulkin H.},
     TITLE = {The Faddeev equation and essential spectrum of a Hamiltonian in Fock space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {47-57},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=550},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues